# SDR QXEA2014012100038

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 71.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK NR 17 HAS CORROSION AT STA X71.200 ON TOP OF RAIL AND AT BOTTOM OF CLEAT.  SEAT TRACK NR 17 AT X 71.200 BLENDED IAW SRM 53-20-49. EVALUATED BLEND X71.200 MATERIAL REMOVED ON TOP IS .012" ORIGINAL THICKNESS: .420" MATERIAL REMOVED INSIDE CLAW PORTION IS 0.015" ORIGINAL THICKNESS IS .160".  FOUND WITHIN LIMIT IAW SRM 53-20-49.  BLENDED AREA ON SEAT TRACK NR 17 REPROTECTED IAW SRM 51-21-10. C/W ET INSP ON REWORKED AREA REF NDTM PT1 51-00-06. NO DEFECTS NOTED.
